# SDR 2000ZZZX735

- Difficulty date: July 28, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 411104061
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 836 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LABYRINTH SEAL EXCESSIVELY GROOVED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
